MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY INDICATOR RED CELLS; ANTIGLOBULIN COATED RED CELLS

IMMUCOR, INC. CAPTURE-R READY INDICATOR RED CELLS; ANTIGLOBULIN COATED RED CELLS
Catalog Number 0006428
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The full number for the product in question is bk020053 ((b)(6) 2003).Immucor technical support used a remote electronic connection method on (b)(6) 2018 to assess the instrument test well image in question.Immucor did a dhr review on 26jan2018, after the product had already expired, which showed that all specifications had been met before the product was released to market.(b)(4).This report is a correction report for (b)(4) because the original record had a set of erroneous hospital demographic information for the hospital.The erroneous information in the original (b)(4) was from a hospital in (b)(6).The corrected and accurate demographic information in this (b)(4) report is for the hospital in flushing ny.
 
Event or Problem Description
On 19jan "2017", a customer site reported an unexpected negative antibody screen when using capture-r ready indicator red cells on a galileo echo instrument, when tested on (b)(6) 2018.

Brand Name
CAPTURE-R READY INDICATOR RED CELLS
Common Device Name
ANTIGLOBULIN COATED RED CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7270265
Report Number1034569-2018-00043
Device Sequence Number1367933
Product Code KSF
UDI-Device Identifier10888234000600
UDI-Public10888234000600
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
BK020053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 02/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date01/18/2018
Device Catalogue Number0006428
Device Lot Number221996
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2018
Initial Report FDA Received Date02/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age42 YR